# SDR DLM88030762

- Difficulty date: August 17, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 31,499 hours, 24,366 cycles
- Engine: Pwa JT8D219
- Engine time: 38,067 hours, 31,057 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 38,067 hours, 31,057 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LT ENGINE SLOW TO ACCEL ON GROUND. ENGINE DID PRODUCE T/O POWER TO MATCH RT ENGINE HOWEVER LT N1 94 PERCENT AND RT N1 90 PERCENT  LT EGT 600 RT 560. UPON SELECTION OF CLIMB POWER 3 COMPRESSOR  STALLS NOTED.   LT ENGINE PULLED BACK TO IDLE STALLS STOPPED.  COMPRESSOR STALL CHECK LIST WAS RUN AND THROTTLE ADVACED TO 80 PERCENT NO MORE STALLS HOWEVER LT EPR 20 PERCENT LESS THAN RT WITH THROTTLES MATCHED.  FOUND DAMAGE IN COLD STREAM AT BLEED VALVES. ENGINE REPLACED
